# SDR CHQA20140509172

- Difficulty date: May 9, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 28,162 hours, 23,208 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,624 hours, 21,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14541662001
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE STRUCTURE UNDER THE MIDDLE FWD STEP SUPPORT BRACKET ON THE MAIN ENTRY DOOR.  THE PROFILE WAS REPLACED IAW SRM 51-40-02.
